Economics at your fingertips  

Existence of free entry equilibrium in aggregative games with asymmetric agents

Yasunori Okumura ()

Economics Letters, 2015, vol. 127, issue C, 14-16

Abstract: In this paper, we examine a free entry aggregative game where agents can be asymmetric. We show the existence of a pure strategy subgame perfect equilibrium of this game. The proof is a constructive one and therefore we provide a method to derive a subgame perfect equilibrium within a reasonable time.

Keywords: Entry; Aggregative games; Cournot; Constructive proof (search for similar items in EconPapers)
JEL-codes: C62 L13 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-05-12
Handle: RePEc:eee:ecolet:v:127:y:2015:i:c:p:14-16